A bound on the number of representations of quadratic forms
Acta Arithmetica, Tome 13 (1967) no. 4, pp. 363-374
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_13_4_363_374,
author = {S. Gilman},
title = {A bound on the number of representations of quadratic forms},
journal = {Acta Arithmetica},
pages = {363--374},
year = {1967},
volume = {13},
number = {4},
doi = {10.4064/aa-13-4-363-374},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-13-4-363-374/}
}
S. Gilman. A bound on the number of representations of quadratic forms. Acta Arithmetica, Tome 13 (1967) no. 4, pp. 363-374. doi: 10.4064/aa-13-4-363-374
Cité par Sources :